# SDR REXA2024111101457

- Difficulty date: September 4, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670316391
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME F.S. 295 REINFORCEMENT ANGLE STR18L IS CRACKED. REPLACED REINFORCEMENT ANGLE PER SRM
